# SDR IXXA0500176S

- Difficulty date: January 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Worn
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT WING OUTBOARD FLAP AT OUTBOARD FLAP TRACK UPPER SURFACE HAS BRACKET WORN / CHAFED THROUGH AND BAD FASTENERS.  REMOVED BAD FASTENERS, FABRICATED NEW BRACKET, TREATED, PRIMED, INSTALLED NEW BRACKET AND FASTENERS IAW DC8 DRAWING 5763200, DC8 SRM 51-1-8, AND 51-3-1.
